Abstract and Applied Analysis
Volume 7 (2002), Issue 7, Pages 375-383

Null controllability of a nonlinear heat equation

G. Aniculăesei and S. Aniţa

Department of Mathematics, “Alexandru Ioan Cuza” University of Iaşi, 11 Carol I Boulevard, Iaşi 6600, Romania

Received 10 January 2002

Copyright © 2002 G. Aniculăesei and S. Aniţa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the internal exact null controllability of a nonlinear heat equation with homogeneous Dirichlet boundary condition. The method used combines the Kakutani fixed-point theorem and the Carleman estimates for the backward adjoint linearized system. The result extends to the case of boundary control.